Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Belching, bloating, no stomach problems. Endoscopy done. Symptoms due to gallbladder?

I am suffering from extreme belching at times and very bad bloating . The symptoms come and go from extremes but when I have a bad case it is very bad. Do you have any idea what could cause this. I just had a endoscope and there seems to be no problems inside my stomach . Could the gallbladder have anything to do with it?
Asked On : Thu, 18 Oct 2012
Answers:  4 Views:  87
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hi, welcome to healthcare magic

Bloating and excess belching may be related to the use of: fatty foods, milk intolerance,overeating,food allergy, GERD,irritable bowel syndrome,constipation, aerophagia (a nervous habit where persons swallow air).

It can be reduced by: (1) treating any symtoms of GERD or constipation,(2) decreasing the use of chewing gum (it results in air swallowing), (3)decrease the use of carbonated drinks, (4)decrease intake of brussel sprouts,cabbage, turnips,beans(5) eat slowly (6)stop smoking

I hope this is helpful to you
Answered: Thu, 18 Oct 2012
I find this answer helpful
Cardiologist Dr. Anantharamakrishnan's  Response

Air is not produced in the stomach (lower down in intestine, it is - but it can not come back to stomach)
So the source of air? - it comes only from swallowing (aerophagy).
The two common causes are anxiety and the manner of eating.

You will improve by swallowing less air! Munch and swallow with mouth closed.

Anxiolytic drugs (to reduce tension) and prokinetic drugs (promoting peristalsis) may be useful in the short term.

There is no doubt - you will be well soon

Good luck
Answered: Thu, 18 Oct 2012
I find this answer helpful
Emergency Medicine Specialist Dr. R.A. Singh's  Response
Hi Gavjones,
Thanks for writing your query.
Excessive bloating sensation with belching can be due to infetion of the gastrointestinal tract.
Please tell what is the consistency of your stool?
You can take medicines like Metronidiazole 400mg thrice a day along with Pantaperazole 40 mg once a day and Domperidone 10 mg once a day. Also take Probiotic once a day.
If you are having loose stool you can add Ofloxacin 200 mg twice a day.
You should take any medicine after getting yourself examined by a medical proffessional.
Take liet diet. Avoid spicy, oily and unhygeinic food.
I hope this is helpful to you.
Answered: Thu, 18 Oct 2012
I find this answer helpful
General & Family Physician Dr. Aniruddha Panja's  Response
Thanks for your query
You might be having gastroesophageal reflux disease.

Following investigations will help in diagnosis:
24 hours esophageal pH monitoring.
Esophageal manometry
Barium swallow XRay

To get relief --
Eat smaller meals at a time
Avoid acidic & rich spicy foods
Decrease weight if you are obese
Sleep on the leftside and keep upper part of your body raised.

Take proton pump inhibitors like Omeprazole , Pantoprazole or Rabeprazole to decrease gastric acid secretion.

Anti reflux surgery like Nissen fundoplication may be needed is severe cases.

Get a checkup from a gastroenterologist . Don't selfmedicate .

Update here how you stay.

Take care.

Answered: Thu, 18 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor